The Jewels of Indra's Net
Sublime Cosmologies and Juan Miguel Aguilera
Bibliographic Data
| ID | 11059130 |
|---|---|
| Authors | Dale J Pratt (corresponding author), Dale J Pratt Dale J Pratt |
| Year | 2017 |
| Volume | 44 |
| Issue | 2 |
| Pages | 282 |
| Publication date | 2017-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Science Fiction Studies (JOURNAL) |
| Journal identifiers | ISSN: 0091-7729 • E-ISSN: 2327-6207 |
| Publisher | University of California Press (PUBLISHER • US) |
| DOI | 10.5621/sciefictstud.44.2.0282 |
| OpenAlex | W2734908161 |
| Language | EN |
| Highly cited | No |
|---|